Follow
Hassan Azadi Kenary
Hassan Azadi Kenary
Verified email at mail.yu.ac.ir
Title
Cited by
Cited by
Year
Optical rectification coefficient of a two-dimensional quantum pseudodot system
G Rezaei, B Vaseghi, R Khordad, HA Kenary
Physica E: Low-dimensional Systems and Nanostructures 43 (10), 1853-1856, 2011
682011
On the Stability of a Cubic Functional Equation in Random Normed Spaces
HA Kenary
Journal of Mathematical Extension, 2009
372009
Stability of a Pexiderial functional equation in random normed spaces
H Azadi Kenary
Rendiconti del Circolo Matematico di Palermo 60 (1), 59-68, 2011
342011
A fixed point approach to the Hyers-Ulam stability of a functional equation in various normed spaces
HA Kenary, SY Jang, C Park
Fixed Point Theory and Applications 2011 (1), 1-14, 2011
332011
ORTHOGONAL STABILITY OF A GENERALIZED QUADRATIC FUNCTIONAL EQUATION IN NON-ARCHIMEDEAN SPACES.
C Park, YJ Cho, HA Kenary
Journal of Computational Analysis & Applications 14 (1), 2012
322012
Stability of mixed additive–quadratic Jensen type functional equation in various spaces
HA Kenary, YJ Cho
Computers & Mathematics with Applications 61 (9), 2704-2724, 2011
292011
Study of optical properties in a cubic quantum dot
R Khordad, G Rezaei, B Vaseghi, F Taghizadeh, HA Kenary
Optical and quantum electronics 42 (9), 587-600, 2011
282011
On the stability of set-valued functional equations with the fixed point alternative
HA Kenary, H Rezaei, Y Gheisari, C Park
Fixed Point Theory and Applications 2012 (1), 1-17, 2012
252012
Non-Archimedean stability of Cauchy-Jensen type functional equation
KH AZADI
INTERNATIONAL JOURNAL OF NONLINEAR ANALYSIS AND APPLICATIONS 1 (2), 1-10, 2010
23*2010
Non-Archimedean stability of an AQQ functional equation.
H Azadi-Kenary, JR Lee, C Park
Journal of Computational Analysis & Applications 14 (1), 2012
182012
Stabilities of cubic mappings in various normed spaces: direct and fixed point methods
H Azadi Kenary, H Rezaei, S Talebzadeh, SJ Lee
Journal of Applied Mathematics 2012, 2012
152012
Positive-additive functional equations in C*-algebras
C Park, HA Kenary, SO Kim
Fixed Point Theory 13 (2), 613-622, 2012
142012
Approximation of a Cauchy-Jensen additive functional equation in non-Archimedean normed spaces
HA Kenary
Acta Mathematica Scientia 32 (6), 2247-2258, 2012
122012
Stability of the Jensen equation in C*-algebras: a fixed point approach
HA Kenary, H Rezaei, S Talebzadeh, C Park
Advances in Difference Equations 2012 (1), 1-9, 2012
112012
Hyers-Ulam-Rassias stability of the Appollonius quadratic mapping in RN-spaces
KH AZADI, K Shafaat, M Shafei
JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS 4 (1), 110-119, 2011
9*2011
On the Hyers-Ulam-Rassias stability of a functional equation in non-Archimedean and random normed spaces
HA Kenary
Acta Universitatis Apulensis 27, 173-186, 2011
82011
The probabilistic stability of a Pexiderial functional equation in random normed spaces
HA Kenary
Rendiconti Del Circolo Mathematico Di Palermo, 0
8
Hyres-Rassias stability of the Pexiderial functional equation
HA Kenary
Italian Journal of Pure and Applied Mathematics, 0
8
Hyers-ulam-rassias stability of functional equation in nab-spaces
DY Shin, HA Kenary, N Sahami
Int. J. Pure Appl. Math 95, 1-11, 2014
72014
Hyers-Ulam-Rassias stability of the additive-quadratic mappings in non-Archimedean Banach spaces
C Park, H Azadi Kenary, TM Rassias
Journal of Inequalities and Applications 2012 (1), 1-18, 2012
72012
The system can't perform the operation now. Try again later.
Articles 1–20